ScienceAsia 39 (2013): 556-560 |doi:
Multiple solutions for p(x)-Laplacian type equations
ABSTRACT: We prove the existence of at least three weak solutions for the Dirichlet problem when the nonlinear term f is sublinear and p(x) is greater than n. This Dirichlet problem involves a general elliptic operator in divergence form (in particular, a p(x)-Laplace operator). Our method relies upon a recent critical point theorem obtained by Bonanno and Marano, and is combined with the theory of variable exponent Lebesgue-Sobolev spaces.
4 Downloads 697 Views
|College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011 China
* Corresponding author, E-mail: email@example.com
Received 17 Oct 2012, Accepted 15 Oct 2013